# SDR DALA2021020300653

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND DENT ON OUTER FUSELAGE SKIN STA 1716 BTW S-15R TO S-16R.REPAIRED PER ERA 589758-14. (LP 1720335)
